# SDR WX0A2022062974130

- Difficulty date: June 27, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N319NV
- Make and model: Airbus A319-111
- Aircraft serial: 2503
- Aircraft time: 46,010 hours, 30,843 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FA REPORTS AFT FA JUMPSEAT FLASHLIGHT NOT WORKING / REMOVELL AND REPLACED FWD JUMP SEAT FLASHLIGHT IAW AMM 25-65-PB001"
